Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Examples of complete manifolds of positive Ricci curvature with nilpotent isometry groups


Author: Guofang Wei
Journal: Bull. Amer. Math. Soc. 19 (1988), 311-313
MSC (1985): Primary 53C20; Secondary 57S20
DOI: https://doi.org/10.1090/S0273-0979-1988-15653-4
MathSciNet review: 940494
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Michael T. Anderson, On the topology of complete manifolds of nonnegative Ricci curvature, Topology 29 (1990), no. 1, 41–55. MR 1046624, https://doi.org/10.1016/0040-9383(90)90024-E
  • 2. Lionel Bérard-Bergery, Quelques exemples de variétés riemanniennes complètes non compactes à courbure de Ricci positive, C. R. Acad. Sci. Paris Sér. I Math. 302 (1986), no. 4, 159–161 (French, with English summary). MR 832061
  • 3. Peter Buser and Hermann Karcher, Gromov’s almost flat manifolds, Astérisque, vol. 81, Société Mathématique de France, Paris, 1981. MR 619537
  • 4. Jeff Cheeger and Detlef Gromoll, On the structure of complete manifolds of nonnegative curvature, Ann. of Math. (2) 96 (1972), 413–443. MR 0309010, https://doi.org/10.2307/1970819
  • 5. Mikhael Gromov, Groups of polynomial growth and expanding maps, Inst. Hautes Études Sci. Publ. Math. 53 (1981), 53–73. MR 623534
  • 6. J. Milnor, A note on curvature and fundamental group, J. Differential Geometry 2 (1968), 1–7. MR 0232311
  • 7. Philippe Nabonnand, Sur les variétés riemanniennes complètes à courbure de Ricci positive, C. R. Acad. Sci. Paris Sér. A-B 291 (1980), no. 10, A591–A593 (French, with English summary). MR 600003
  • 8. M. S. Raghunathan, Discrete subgroups of Lie groups, Springer-Verlag, New York-Heidelberg, 1972. Ergebnisse der Mathematik und ihrer Grenzgebiete, Band 68. MR 0507234
    M. Ragunatan, \cyr Diskretnye podgruppy grupp Li., Izdat. “Mir”, Moscow, 1977 (Russian). Translated from the English by O. V. Švarcman; Edited by È. B. Vinberg; With a supplement “Arithmeticity of irreducible lattices in semisimple groups of rank greater than 1” by G. A. Margulis. MR 0507236

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 53C20, 57S20

Retrieve articles in all journals with MSC (1985): 53C20, 57S20


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1988-15653-4